# SDR 06FDEA2967

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 12,631 hours, 6,919 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM BOX ANGLE CRACKED FROM RIVET TO RIVET ON AFT SIDE OF FR44 LT FWD SIDE OF BOX.  CUT HORIZONTAL FLANGE OF RIB 44, FABRICATED AND INSTALLED REPAIR ANGLE AND SHIM PER FEDEX EA 6-5310-102893.
